Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Any advice would really be helpful to stop the hair gained while using minox ?

goodevening doc. i have been using minoxidil for about 4 moths as concerned of the side effects i have stopped using and its been around 2 months. as when i have used minoxidil i had a positive response of it. bt rit now as i have stopped using it.the hair started falling again. any advice would really be helpfull to stop the hair gained while using minox?
Asked On : Sat, 5 Mar 2011
Answers:  4 Views:  167
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
welcome to healthcare magic.Minoxidil, I would say, is effective drug for hair growth, but mostly its seen, its effect is there, as long as one uses it.Well, apart from these medications, can try to get to the root cause. Like many of us do not do a good hair massage with oil, followed by steaming and then shampoo them. One should also try to get rid of stress. There are certain medications, being on which for longterm, might also lead to loss of hair.Also try having a nutrient full diet, comprising of more of Vit A and C.
Answered: Sat, 5 Mar 2011
I find this answer helpful
  User's Response
Hi all,

i am using mintop since last one week. i had use this for front part of head. Now i have some trouble in my eyes. It like throbbing around my eyes..

what is it ? should i stop ?
Answered: Tue, 29 Mar 2011
Dermatologist Dr. Gaurav Patel's  Response
hi anoop
you must stop mintop
is there headache?
how you apply it?
Answered: Thu, 31 Mar 2011
I find this answer helpful
Dermatologist Dr. Gaurang Krishna's  Response
what were the side effects that you were having that lead to stopping the treatment even when it was giving you positive results. usually minoxidil lotion is a very safe medication and does not come with any side effects except for mild and transient itching or headache. losing hair once you stop minox is normal. minox doesnt change the primary cause of hair loss ie male hormone. it just neutralizes its effect, so when you stop minox the process starts again, i suggest you to restart minox as before and continue using it for as long as u want hair on your scalp. otherwise you may go for hair transplant.
Answered: Sun, 6 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor